Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 28, 2014, 2:32 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2014, 2:32 PM EDT (18:32 UTC)
- Expired
- May 28, 2014, 3:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571
WUUS52 KILM 281832
SVRILM
NCC017-155-281930-
/O.NEW.KILM.SV.W.0026.140528T1832Z-140528T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
232 PM EDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
EASTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 330 PM EDT
* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DUART...OR 15 MILES NORTHEAST OF LUMBERTON...AND MOVING SOUTHEAST
AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
JEROME...
WHITE OAK...
RUSKIN...
ELIZABETHTOWN...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3473 7843 3450 7860 3472 7897 3484 7890
3485 7882 3486 7874
TIME...MOT...LOC 1832Z 302DEG 10KT 3478 7882
$$
KEEBLER2 follow-up statements
098
WWUS52 KILM 281900
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
300 PM EDT WED MAY 28 2014
NCC017-155-281930-
/O.CON.KILM.SV.W.0026.000000T0000Z-140528T1930Z/
ROBESON NC-BLADEN NC-
300 PM EDT WED MAY 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN BLADEN AND EAST CENTRAL ROBESON COUNTIES...
AT 255 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITE OAK...OR 12 MILES NORTHWEST OF ELIZABETHTOWN...MOVING SOUTHEAST
AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...RUSKIN AND WHITE LAKE
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7890 3482 7880 3480 7869 3473 7843
3450 7860 3471 7895
TIME...MOT...LOC 1900Z 302DEG 10KT 3474 7874
$$
KEEBLER820
WWUS52 KILM 281927
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
327 PM EDT WED MAY 28 2014
NCC017-155-281937-
/O.EXP.KILM.SV.W.0026.000000T0000Z-140528T1930Z/
ROBESON NC-BLADEN NC-
327 PM EDT WED MAY 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BLADEN AND EAST
CENTRAL ROBESON COUNTIES WILL EXPIRE AT 330 PM EDT...
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7890 3482 7880 3480 7869 3473 7843
3450 7860 3471 7895
TIME...MOT...LOC 1927Z 302DEG 10KT 3470 7866
$$
KEEBLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:21 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 28, 1:21 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 121 PM EDT WED MAY 28 2014 .SYNOPSIS... WARM AND HUMID CONDITIONS ARE EXPECTED TODAY AND TOMORROW WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A COLD FRONT WILL DROP SOUTH ACROSS THE CAROLINAS THURSDAY INTO FRIDAY BRINGING A GOOD CHANCE OF RAIN. HIGH PRESSURE WILL BUILD FROM THE NORTH OVER THE WEEKEND...BRINGING DRIER AND SLIGHTLY COOLER AIR. A WARMING TREND IS EXPECTED EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 10 AM WEDNESDAY...SINKING AIR IN WAKE OF AN IMPULSE ALOFT PRESENTLY HEADING FARTHER OFFSHORE OF CAPE FEAR WILL LIKELY KEEP CONVECTION CAPPED THROUGH AT LEAST THE MORNING HOURS. INTERESTING FEATURE UPSTREAM OVER SC...A COALESCENCE OF LIGHT SHOWERS TRACKING NE AND APPROACHING FLORENCE SC. THE ATMOSPHERE MAY NOT BE CONDUCIVE FOR CONVECTIVE REGENERATION THIS EARLY BUT SOMETHING TO WATCH. NEAR TERM MODEL GUIDANCE REGARDING CONVECTIVE INITIATION TIMING POINTS TO BLOSSOMING SHOWERS AND TSTMS BETWEEN 18Z-20Z/2PM-4PM OVER INTERIOR ZONES AND THE COAST NORTH OF CAPE FEAR...SPREADING E-SE LATE AFTERNOON INTO EVENING. IT APPEARS WE WILL STILL HAVE SOME DEGREE OF UNFAVORABLE CLOCKWISE TURING OF THE ATMOSPHERE OVER OUR AREA...AS A SHORT-WAVE UPPER RIDGE DRIFTS EAST...AHEAD OF A LARGE UPPER LOW OVER LOUISIANA. THIS IS EVIDENT IN DEPICTIONS OF RH THROUGH TIME AND HEIGHT...SHOWING A DRY H7-H6 LAYER THIS AFTN. THIS MAY NOT BE ENOUGH TO COMPLETELY SHUT DOWN CONVECTION BUT IT COULD LIMIT THE STRENGTH AND THREAT OF TSTMS LATER TODAY. WITH STRONG SUNSHINE AND ELEVATED PRECIPITABLE WATER CONTENT WE CAN EXPECTED A ROUND OF DIURNALLY INDUCED CONVECTION. MAX TEMPS LOWER 90S INLAND LOOKS ON TARGET WITH PLENTY SUNSHINE STILL WARMING THE GROUND SO NO CHANGES PLANNED TO TEMPERATURES. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...WARM AND CONVECTIVELY-ACTIVE WEATHER WILL CONTINUE THROUGH THE SHORT TERM AS THIS SUMMER LIKE PATTERN REMAINS OVER THE AREA. CLOSED 500MB LOW PRESSURE WILL DRIFT SOUTHEAST ALONG THE GULF COAST THU...WITH A LARGE RIDGE BUILDING ATOP THIS FEATURE. LOCALLY...THE AREA REMAINS PINCHED BETWEEN THE CLOSED LOW NEAR THE GULF...AND AN EXPANSIVE TROUGH NEAR NEW ENGLAND. BY THURSDAY HEIGHTS BEGIN TO CRASH AS THE NEW ENGLAND TROUGH PUSHES SOUTH...DRIVING A WEAK COLD FRONT INTO THE AREA. HIGHS IN THE MID/UPR 80S ACROSS THE CWA. LOWS BOTH NIGHTS WILL REMAIN ELEVATED...AROUND 70 AT THE COAST AND UPR 60S INLAND. MORE WIDESPREAD TSTMS LIKELY THURSDAY AS THE FRONT DROPS SOUTH...SERVING AS AN ADDITIONAL FOCUS FOR STORMS. SPC HAS A SEE TEXT ACROSS THE AREA FOR THURSDAY...BUT ATTM SEE ONLY LIMITED SEVERE RISK WITH MLCAPES LESS THAN 1000 J/KG AND FORECAST SOUNDINGS WHICH SUGGEST A LOT OF PRE-FRONTAL CLOUD COVER. EITHER WAY...EXPECT QUITE A FEW SHOWERS/STORMS ON THE RADAR MOSAIC ON THURSDAY. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 300 PM TUESDAY...THE MID LEVEL PATTERN REMAINS ESSENTIALLY UNCHANGED WITH THE LATEST SUITE OF GUIDANCE. INITIALLY A REX BLOCK WILL BE THE MAIN FEATURE OVER THE CENTRAL U.S. WITH A TROUGH OF LOW PRESSURE ALONG THE EAST COAST. AT THE SURFACE...HIGH PRESSURE WILL BUILD IN FROM THE NORTH WITH DRIER CONDITIONS. PRECIPITABLE WATERS WILL DROP FROM CURRENT APPROXIMATE VALUES OF 1.80 INCHES TO THREE QUARTERS OF AN INCH OR LESS. MUCH LIKE WE SAW THIS WEEKEND...A REFRESHING AIRMASS WILL BE NOTICEABLE BUT THE TRANSITION WILL BE A LITTLE SLOWER. HAVE MAINTAINED THE MOSTLY DIURNALLY DRIVEN POPS FOR FRIDAY AND SATURDAY WITH THE REMAINDER OF THE PERIOD DRY. TEMPERATURE TRENDS ARE OF COURSE A LITTLE LOWER IN TIME WITH THE AIRMASS CHANGE BUT LOWS REMAIN MOSTLY IN THE 60S WITH HIGHS IN THE 80S. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... AS OF 18Z...VFR EXPECTED ALL TERMINALS THIS TAF VALID PERIOD. DO NOT EXPECT MUCH/IF ANY CONVECTION THIS AFTERNOON. THIS IS AGREEMENT WITH THE LATEST HRRR. ISOLATED SHOWERS MAY DEVELOP AROUND AN OLD OUTFLOW BOUNDARY NEAR KMYR/KCRE...BUT DUE TO DRY AIR IN THE MID LEVELS DO NOT EXPECT A GREAT AMOUNT OF COVERAGE. BUT...AN UPPER IMPULSE WILL PASS TO THE N...AND ANOTHER TO THE S...THIS EVENING AND OVERNIGHT. SHOWERS AND THUNDERSTORMS MAY DEVELOP IN RESPONSE TO THIS...BUT DO NOT EXPECT ANY ACTIVITY TO AFFECT THE TERMINALS ATTM. WINDS WILL BE SW-WSW AT KFLO/KLBT THROUGH THE OVERNIGHT HOURS. AT KCRE/KMYR WINDS WILL BE SSW-SW IN THE WAKE OF THE SEA BREEZE BOUNDARY. THE BOUNDARY...WHICH SHOULD REMAIN PINNED NEAR THE COAST...MAY NO GO THROUGH KILM UNTIL LATE THIS AFTERNOON. VFR/SW WINDS EXPECTED AFTER 00Z. BY 12Z EXPECT A WEAK FRONT TO DROP S THROUGH THE KLBT/KILM TERMINALS SHIFTING WINDS TO THE NW-N. EXPECT CONVECTION TO BE BEST FOCUSED ALONG THE FRONT BY MID-LATE MORNING. EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS WITH BRIEF PERIODS OF SUB-VFR CONDITIONS EXPECTED THROUGH FRIDAY...WITH THE BEST COVERAGE IN THE AFTERNOON AND EARLY EVENING HOURS. VFR SATURDAY THROUGH MONDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS 10 AM WEDNESDAY...THE WESTERN EXTENSION OF THE BERMUDA HIGH WILL EXTEND AS FAR WEST AS FLORIDA TODAY AND TONIGHT. A COLD FRONT DROPPING SOUTH ACROSS THE MID-ATLANTIC STATES WILL REMAIN NORTH OF THE CAROLINAS TONIGHT...BUT THE PRESSURE TROUGH ASSOCIATED WITH THE FRONT WILL HELP TO VEER OUR WINDS A LITTLE MORE WESTERLY THAN WE SAW YESTERDAY. THIS WILL ACT COUNTER TO THE SEABREEZE... RESULTING IN A SEABREEZE CIRCULATION WEAKER THAN WE SAW YESTERDAY. THIS STILL MEANS NEAR-SHORE WINDS INCREASING TO A SOLID 15-18 KNOTS THIS AFTERNOON...WHILE WINDS FARTHER OFFSHORE WILL REMAIN IN THE 10-15 KNOT RANGE. SCATTERED THUNDERSTORMS FIRING UP IN THE HEAT OF THE AFTERNOON ALONG THE SEABREEZE FRONT MAY AFFECT THE NEAR-SHORE WATERS BUT SHOULD HAVE A TOUGHER TIME SURVIVING OFFSHORE. SEAS ARE CURRENTLY AROUND 3 FEET...EXCEPT 3-4 FT NORTH AND EAST OF CAPE FEAR. SEA HEIGHTS SHOULD REMAIN STEADY OR PERHAPS FALL BY A FOOT THROUGH TONIGHT. SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...HIGH PRESSURE CENTERED WELL OFFSHORE WILL CONTINUE TO EXTEND WEST TOWARDS THE WATERS INTO THURSDAY...BEFORE GRADUALLY BEING SHUNTED SOUTH BY A SLOWLY DROPPING COLD FRONT. UNCERTAIN INTO JUST HOW FAR SOUTH THE FRONT WILL DROP DURING THE PERIOD...BUT EXPECT NORTHERLY WINDS TO DEVELOP ACROSS THE NC WATERS ON THURSDAY...WITH WEAK SW WINDS PERSISTING OVER THE SC WATERS. SEAS WILL BE GENERALLY 2-4 FT AND A MORE CONFUSED SPECTRUM WITH THE FRONT ON THURSDAY. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 300 PM TUESDAY...THE MAIN FOCUS FOR THE MARINE COMMUNITY WILL BE THE WIND SHIFT ASSOCIATED WITH THE FRONT THAT OCCURS LATE FRIDAY INTO EARLY SATURDAY. THE STRONGER OF THE WINDS WILL BE WELL BEHIND THE FRONT ITSELF ASSOCIATED WITH NE SURGES. FOR FRIDAY...LETHARGIC WINDS OF TEN KNOTS OR LESS WILL CONTINUE. FOR LATER SATURDAY WINDS INCREASE TO 10-15 KNOTS. THERE MAY BE SEVERAL HOURS OF WINDS NEAR 15 KNOTS SUSTAINED ACROSS THE OUTER WATERS WHICH WOULD CERTAINLY IMPACT THE SEAS. SIGNIFICANT SEAS WILL BUILD FROM 1-2 FEET FRIDAY INTO EARLY SATURDAY TO 3-4 FOR THE REMAINDER OF THE PERIOD. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...MJC SHORT TERM...JDW LONG TERM...JDW AVIATION...MRR MARINE...TRA/JDW RADAR...SHK
Hazardous weather outlook, May 28, 4:58 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 458 AM EDT WED MAY 28 2014 AMZ250-252-254-256-NCZ087-096-099-105>109-SCZ017-023-024-032-033-039- 053>056-290900- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 458 AM EDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-290900- COASTAL BRUNSWICK- 458 AM EDT WED MAY 28 2014 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, May 28, 2:09 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
209 PM EDT WED MAY 28 2014
NCZ087-096-281915-
BLADEN-ROBESON-
209 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN AND ROBESON COUNTIES
THROUGH 315 PM EDT...
AT 210 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER ST.
PAULS...OR ABOUT 13 MILES NORTH OF LUMBERTON...MOVING SOUTHEAST AT 20
MPH.
SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...BARKER TEN MILE...
BLADENBORO...DUART...HOWELLSVILLE...REX...SHANNON...SMITHS...ST.
PAULS...TOBERMORY...TOLARSVILLE AND DUBLIN.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3495 7902 3490 7893 3489 7892 3486 7892
3484 7890 3485 7885 3458 7855 3451 7890
3481 7918 3486 7917 3496 7904
TIME...MOT...LOC 1810Z 311DEG 17KT 3480 7893
KEEBLERThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 66 min |
| May 27, 8:15 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 60 min |
| May 27, 9:06 PM EDT | Special Weather Statement | ILM | Pender | 54 min |
| May 27, 9:29 PM EDT | Special Weather Statement | ILM | Pender | 61 min |
| May 27, 9:36 PM EDT | Special Weather Statement | ILM | New Hanover | 54 min |
| May 27, 10:57 PM EDT | Special Weather Statement | ILM | Brunswick, Columbus | 63 min |
| May 28, 12:06 AM EDT | Special Weather Statement | ILM | Brunswick | 54 min |
| May 28, 12:35 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 55 min |
| May 28, 1:26 AM EDT | Special Weather Statement | ILM | Brunswick, Columbus | 64 min |
| May 28, 2:09 PM EDT | Special Weather Statement | ILM | Robeson | 66 min |
| May 28, 3:28 PM EDT | Special Weather Statement | ILM | Bladen | 62 min |
| May 28, 4:14 PM EDT | Special Weather Statement | ILM | Pender | 61 min |
| May 28, 5:29 PM EDT | Special Weather Statement | ILM | Brunswick | 31 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.